# SDR SIMA20150817004

- Difficulty date: August 17, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 38,959 hours, 35,223 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 70, BETWEEN STRINGER 12R - 13R CHAFED.  REPAIRED FRAME 70 BETWEEN STRINGER 12R - 13R IAW ERS-EM-53MR-1534R1.  SEE WIPS & TASKS FOR FURTHER DETAILS.
